# SDR SWAA2022100650209

- Difficulty date: September 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193AL
- Condition: Elongated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 193AL BODY FAIRING AT FUSELAGE EXTERIOR 2022-486050 / [01] TOOL USED CALIPER P/N 500-193-30 S/N 0000285 DUE DATE 10 DEC 22;[02] TOOL USED HOT BONDER P/N:HCS9200B S/N:18165044 DUE DATE 28/FEB/23;[03] REPAIRED ACCESS PANEL 193AL BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
